About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 818052, 11 pages
http://dx.doi.org/10.1155/2012/818052
Research Article

Value Distribution and Uniqueness Results of Zero-Order Meromorphic Functions to Their -Shift

1Department of Public Teaching, Wenzhou Vocational College of Science and Technology, Zhejiang, Wenzhou 325000, China
2Department of Science and Humanities, Shandong Transport Vocational College, Shandong, Weifang 261206, China
3Department of Educational Administration and Supervision, Wenzhou Vocational College of Science and Technology, Zhejiang, Wenzhou 325000, China

Received 21 June 2012; Accepted 18 September 2012

Academic Editor: Risto Korhonen

Copyright © 2012 Haiwa Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
  2. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic, New York, NY, USA, 2003.
  3. I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, Germany, 1993.
  4. W. K. Hayman, “Picard values of meromorphic functions and their derivatives,” Annals of Mathematics, vol. 70, pp. 9–42, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Heittokangas, R. Korhonen, I. Laine, and J. Rieppo, “Uniqueness of meromorphic functions sharing values with their shifts,” Complex Variables and Elliptic Equations, vol. 56, no. 1–4, pp. 81–92, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Liu and I. Laine, “A note on value distribution of difference polynomials,” Bulletin of the Australian Mathematical Society, vol. 81, no. 3, pp. 353–360, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z.-X. Chen, “On value distribution of difference polynomials of meromorphic functions,” Abstract and Applied Analysis, vol. 2011, Article ID 239853, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. C. Barnett, R. G. Halburd, R. J. Korhonen, and W. Morgan, “Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations,” Proceedings of the Royal Society of Edinburgh A, vol. 137, no. 3, pp. 457–474, 2007. View at Publisher · View at Google Scholar
  10. J. L. Zhang and R. Korhonen, “On the Nevanlinna characteristic of f(qz) and its applications,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 537–544, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. K. Hayman, “On the characteristic of functions meromorphic in the plane and of their integrals,” Proceedings of the London Mathematical Society, vol. 14, pp. 93–128, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH